<  Back to the Polytechnique Montréal portal

Double Diffusive Convection in a Shallow Porous Cavity Filled With a Non-Newtonian Fluid

K. Benhadji and Patrick Vasseur

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/27631/
Journal Title: International Communications in Heat and Mass Transfer (vol. 28, no. 6)
Publisher: Elsevier
DOI: 10.1016/s0735-1933(01)00280-9
Official URL: https://doi.org/10.1016/s0735-1933%2801%2900280-9
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:15
Cite in APA 7: Benhadji, K., & Vasseur, P. (2001). Double Diffusive Convection in a Shallow Porous Cavity Filled With a Non-Newtonian Fluid. International Communications in Heat and Mass Transfer, 28(6), 763-772. https://doi.org/10.1016/s0735-1933%2801%2900280-9

Statistics

Dimensions

Repository Staff Only

View Item View Item